# SDR DALA2017051203812

- Difficulty date: May 5, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B SEAT TRACK GOUGED STA 890. GOUGED AREA ON SEAT TRACK WAS OUT OF LIMITS ORIG  0.115" REMAINING 0.090" IAW SRM 53-20-52-1A. REPLACED RT IB SEAT TRACK FROM STA 822 TO 897 IAW SRM 53-20-52-2R-5 FIG 201.
